You are here:

Hair Loss/Medication or ageing causing my hair loss?

Advertisement


andrea wrote at 2014-09-07 05:40:24
I had taken Trilipix for a year and a half, a year into it, I noticed SUBSTANTIAL thinning of my hair. I initially attributed it to stress or menopause. I then started to wonder if it could be a side effect of Trilipix, so I did some internet searches and read that a number of people had reported hair loss that they attributed to Trilipix. I took myself off of it (told my doctor) and then saw an ad for Viviscal for hair growth. I'm the MOST skeptical person ever, but this hair loss was devastating and I was willing to give it a shot. Within a couple of weeks, I stopped shedding entirely. Within a few months, I noticed new growth. I've been Viviscal it for almost a year and my hair is filling in. I will NEVER take Trilipix again...


Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


Peter J. Panagotacos, <B>M.D.</B>

Expertise

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery.

Experience

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery. More information can be found at my website www.hairdoc.com

©2016 About.com. All rights reserved.